# SDR AU980337

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507501
- Condition: Failed
- Location: Nr 1 Hyd
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 SYSTEM HYDRAULIC PUMP FAILED.
